Applied Mathematics and Mechanics

, Volume 33, Issue 8, pp 1035–1048

Slip and induced magnetic field effects on peristaltic transport of Johnson-Segalman fluid


DOI: 10.1007/s10483-012-1603-6

Cite this article as:
Hayat, T., Noreen, S. & Alsaedi, A. Appl. Math. Mech.-Engl. Ed. (2012) 33: 1035. doi:10.1007/s10483-012-1603-6


The peristaltic flow of a Johnson-Segalman fluid in a planar channel is investigated in an induced magnetic field with the slip condition. The symmetric nature of the flow in a channel is utilized. The velocity slip condition in terms of shear stresses is considered. The mathematical formulation is presented, and the equations are solved under long wavelength and low Reynolds number approximations. The perturbation solutions are established for the pressure, the axial velocity, the micro-rotation component, the stream function, the magnetic-force function, the axial induced magnetic field, and the current distribution across the channel. The solution expressions for small Weissenberg numbers are derived. The flow quantities of interest are sketched and analyzed.

Key words

induced magnetic field slip condition Johnson-Segalman fluid 

Chinese Library Classification


2010 Mathematics Subject Classification


Copyright information

© Shanghai University and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of MathematicsQuaid-I-Azam UniversityIslamabadPakistan
  2. 2.Department of MathematicsComsats Institute of Information TechnologyAttockPakistan
  3. 3.Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia

Personalised recommendations